Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Used steroidal treat. Increased weight. What can I do?

Sir my weight was 52 bfre 2 yeas. I use a steroidel treat. After 5 mnth of dis my weight bcme 70 and my bdy size was increas.after leave treat my weigh bcme decrease regularly.after 1 year(in midst the duratn start treat and now ). My weight bcme 52 as first . Befre 6 mnth i start same treat. My weight bcme52 to 65 now bt my body size is same as 52. Bt weight increase 12 kg. My bdy size is nt increase. Plz tell me treatment? I am in trouble. My age 20 years nw.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
I understand your concern.
Weight gain by steroid treatment is not at all recommended. Now, which appears as weight gain without body mass increase is due to fluid retention inside your body which is a side effect of steroid treatment.
I advise you to slowly taper the dose of steroid and stop it and not to take steroids in future.
Try to gain weight in a health way by means of good high protein balance diet along with exercise.
Hope this will be helpful.
Do ask if any further question is there.
Take care.
Answered: Tue, 3 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor